# SDR GTIA2025081839050

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 19,334 hours, 8,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 161541
- Condition: Faulty
- Location: Zone 200
- Part time: 19,334 hours, 8,710 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 10WL DISPLAYS UNIT FAULT.-REMOVED AND REPLACED EPSU 10WL IAW AMM 33-51-38 AND AMM 33-51-00.  OPS CHECK GOOD.
